# SDR P5CA9800156

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Ladder
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK TO UPPER DECK CREW LADDER BOTTOM STEP CRACKED BOTH SIDES, NR 3 STEP CRACKED RT SIDE, NR 4 STEP CRACKED LT SIDE.  REPAIRED LADDER STEPS PER SRM 51-40-02 FIG 1.
